# SDR SWAA2024101634954

- Difficulty date: September 6, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 AND BS 727E AFT CARGO COMPARTMENT 2024-565347<[01] TOOL USED ON STEP 4: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 11-MAR-25;[02] REPAIRED CARGO TRACK RBBL13.84 FROM STA 727D+5 INCHES TO STA 767+ 17 INCHES AFT CARGO COMPARTMENT IAW B737-700 53-00-53-2R-3 REPAIR 3 PARAGRAPH ALTERNATIVE 1;2 FIG 203 AND   DRAWING # 146A7500 REV A. SEE INDIVIDUAL SIGN OFFS BELOW;[03] REPAIRED CARGO TRACK RBBL13.84 FROM STA 727D+5 INCHES TO STA 767+ 17 INCHES AFT CARGO COMPARTMENT IAW B737-700 53-00-53-2R-3 REPAIR 3 PARAGRAPH ALTERNATIVE 1;2 FIG 203 AND   DRAWING # 146A7500 REV A. SEE INDIVIDUAL SIGN OFFS BELOW CERTIFIED AS RII ITEM
